Vectibix rash

Options
Oma04
Oma04 Member Posts: 1
edited November 2017 in Colorectal Cancer #1

Hello my husband started Vectibix this week. His oncologist started him on antibiotics 1 week before. He will be on them the whole time while on Vectibix. So far i just see so dry skin. Just wondering when might the rash start or would it have already. He has so many other side effects and is so weak I'm hoping this will be one he will not have to experience.  Thanks for any input anyone has.

Comments

  • Trubrit
    Trubrit Member Posts: 5,800 Member
    Options
    Welcome to the forum

    I didn't get Vecibix so can't help you with the rash, but I do know others on the forum have suffered through it and will hopefully come along soon to help you. 

    Tru

  • Phil64
    Phil64 Member Posts: 838 Member
    edited November 2017 #3
    Options
    Erbitux. I did over one year

    Erbitux. I did over one year of Erbitux and survived the rash from this drug. Some referred to it as Erbitux Acne. I have to admit that it was very irritating going through it but now the rash is gone and the cancer is gone as well. I did get to a point where I didn’t let the rash steal life from me. Although I had to endur some funny looks I was resolved to not miss my son’s baseball and basketball and football games. And in hindsight I have very fond memories of the games. And I can honestly say I don’t remember the rash. 

    Hoping that the drugs your husband will endur work against the cancer.

    Love and Light to you...

     

    blog: http://www.pscamihorn.me

     

  • Annabelle41415
    Annabelle41415 Member Posts: 6,742 Member
    Options
    Welcome

    Wlecome to the board and hope that you can find many answers here from a lot of caring people with lots of experience.  Sorry your husband is experiencing this rash.  I've heard of it and it can be a real problem.  I've never experienced it but many on this board have.  There should be answers for you from others.  Wishing your husband healing from this and less side effects.  Always let your doctor know what is going on.

    Kim